Differential Geometry

[101] Chapter VIII The Equivariant Loop Theorem for Three-Dimensional Manifolds and a Review of the Existence Theorems for Minimal Surfaces

Shing-Tung Yau William H Meeks III

Differential Geometry mathscidoc:1912.43609

112, 153-163, 1984.1
[ Download ] [ 2019-12-24 20:44:14 uploaded by yaust ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] The structure of manifolds with positive scalar curvature

Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43606

235-242, 1987.1
[ Download ] [ 2019-12-24 20:44:00 uploaded by yaust ] [ 1492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] The topological uniqueness of complete minimal surfaces of finite topological type

William H Meeks III Shing-Tung Yau

Differential Geometry mathscidoc:1912.43597

Topology, 31, (2), 305-316, 1992.4
[ Download ] [ 2019-12-24 20:43:27 uploaded by yaust ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] A note on small deformations of balanced manifolds

Jixiang Fu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43581

Comptes Rendus Mathematique, 349, 793-796, 2011.7
[ Download ] [ 2019-12-24 20:42:19 uploaded by yaust ] [ 375 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] Isoperimetric properties of higher eigenvalues of elliptic operators

Alexander Grigor'yan Shing-Tung Yau

Differential Geometry mathscidoc:1912.43580

American Journal of Mathematics, 125, (4), 893-940, 2003
[ Download ] [ 2019-12-24 20:42:10 uploaded by yaust ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[106] A remark on our paper" Negative Holomorphic curvature and positive canonical bundle"

Damin Wu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43569

arXiv preprint arXiv:1609.01377, 2016.9
[ Download ] [ 2019-12-24 20:41:13 uploaded by yaust ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[107] Surface parameterization using Riemann surface structure

Yalin Wang Xianfeng Gu Kiralee M Hayashi Tony F Chan Paul M Thompson Shing-Tung Yau

Differential Geometry mathscidoc:1912.43565

2, 1061-1066, 2005.10
[ Download ] [ 2019-12-24 20:41:00 uploaded by yaust ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[108] The unified discrete surface Ricci flow

Min Zhang Ren Guo Wei Zeng Feng Luo Shing-Tung Yau Xianfeng Gu

Differential Geometry mathscidoc:1912.43556

Graphical Models, 76, (5), 321-339, 2014.9
[ Download ] [ 2019-12-24 20:40:27 uploaded by yaust ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[109] Harnack inequality for non-self-adjoint evolution equations

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43555

Mathematical Research Letters, 2, (4), 387-399, 1995.7
[ Download ] [ 2019-12-24 20:40:23 uploaded by yaust ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[110] Remarks on the group of isometries of a Riemannian manifold

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43551

Topology, 16, (3), 239-247, 1977.1
[ Download ] [ 2019-12-24 20:40:07 uploaded by yaust ] [ 1673 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[111] The role of partial differential equations in differential geometry

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43550

Proceedings of the International Congress of Mathematicians (Helsinki, 1978), 237-250, 1978
[ Download ] [ 2019-12-24 20:40:03 uploaded by yaust ] [ 2154 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[112] Incompressible minimal surfaces, three-dimensional manifolds with nonnegative scalar curvature, and the positive mass conjecture in general relativity

Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43549

Proceedings of the National Academy of Sciences, 75, (6), 2567-2567, 1978.6
[ Download ] [ 2019-12-24 20:40:00 uploaded by yaust ] [ 428 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[113] On the isoperimetric inequality for minimal surfaces

Peter Li Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43544

Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, 11, (2), 237-244, 1984
[ Download ] [ 2019-12-24 20:39:38 uploaded by yaust ] [ 453 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[114] Manifold splines with a single extraordinary point

Xianfeng Gu Ying He Miao Jin Feng Luo Hong Qin Shing-Tung Yau

Differential Geometry mathscidoc:1912.43542

Computer-Aided Design, 40, (6), 676-690, 2008.6
[ Download ] [ 2019-12-24 20:39:28 uploaded by yaust ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[115] Positive scalar curvature and minimal hypersurface singularities

Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43538

arXiv preprint arXiv:1704.05490, 2017.4
[ Download ] [ 2019-12-24 20:39:14 uploaded by yaust ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[116] Geometry of three manifolds and existence of black hole due to boundary effect

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43534

arXiv preprint math/0109053, 2001.9
[ Download ] [ 2019-12-24 20:38:49 uploaded by yaust ] [ 468 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[117] Brain surface conformal parameterization with the Ricci flow

Yalin Wang Jie Shi Xiaotian Yin Xianfeng Gu Tony F Chan Shing-Tung Yau Arthur W Toga Paul M Thompson

Differential Geometry mathscidoc:1912.43526

IEEE transactions on medical imaging, 31, (2), 251-264, 2011.9
[ Download ] [ 2019-12-24 20:38:23 uploaded by yaust ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[118] Balanced metrics on non-Khler Calabi-Yau threefolds

Jixiang Fu Jun Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43523

Journal of Differential Geometry, 90, (1), 81-129, 2012
[ Download ] [ 2019-12-24 20:38:12 uploaded by yaust ] [ 411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[119] Eigenvalues of elliptic operators and geometric applications

Alexander Grigoryan Yuri Netrusov Shing-Tung Yau

Differential Geometry mathscidoc:1912.43522

Surveys in differential geometry, 9, (1), 147-217, 2004
[ Download ] [ 2019-12-24 20:38:09 uploaded by yaust ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[120] Upper bound for the first eigenvalue of algebraic submanifolds

Jean-Pierre Bourguignon Peter Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43517

Commentarii Mathematici Helvetici, 69, (2), 199-207, 1994.12
[ Download ] [ 2019-12-24 20:37:47 uploaded by yaust ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[121] Scalar curvature, non-abelian group actions, and the degree of symmetry of exotic spheres

H Blaine Lawson Shing-Tung Yau

Differential Geometry mathscidoc:1912.43514

Commentarii Mathematici Helvetici, 49, (1), 232-244, 1974.12
[ Download ] [ 2019-12-24 20:37:33 uploaded by yaust ] [ 725 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[122] Heat equations on minimal submanifolds and their applications

Shiu-Yuen Cheng Peter Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43509

American Journal of Mathematics, 106, (5), 1033-1065, 1984.10
[ Download ] [ 2019-12-24 20:37:17 uploaded by yaust ] [ 359 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[123] Optimal global conformal surface parameterization

Miao Jin Yalin Wang Shing-Tung Yau Xianfeng Gu

Differential Geometry mathscidoc:1912.43504

267-274, 2004.10
[ Download ] [ 2019-12-24 20:36:47 uploaded by yaust ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[124] Special Lagrangians, stable bundles and mean curvature flow

Richard P Thomas Shing-Tung Yau

Differential Geometry mathscidoc:1912.43494

arXiv preprint math/0104197, 2001.4
[ Download ] [ 2019-12-24 20:36:07 uploaded by yaust ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[125] Ricci curvature and eigenvalue estimate on locally finite graphs

Yong Lin Shing-Tung Yau

Differential Geometry mathscidoc:1912.43493

Mathematical research letters, 17, (2), 343-356, 2010.3
[ Download ] [ 2019-12-24 20:36:04 uploaded by yaust ] [ 970 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved